MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING IMPRESS BRAIDED CATHETER

MERIT MEDICAL MANUFACTURING IMPRESS BRAIDED CATHETER
Catalog Number 512535VER
Medical Device Problem Codes Break (1069); Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a percutaneous cerebrovascular procedure, the catheter tip detached in the distal 3cm of the right sigmoid sinus of the brain.The physician used a retrieval basket to successfully externalize the foreign body from the patient, liberating the vessel.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The root cause could not be determined.A search of the complaint database was performed and 2 similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS BRAIDED CATHETER
Common Device Name
BRAIDED CATHETER
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22012812
Report Number3010665433-2025-00019
Device Sequence Number12060198
Product Code DQO
UDI-Device Identifier00884450653739
UDI-Public00884450653739
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2026
Device Catalogue Number512535VER
Device Lot NumberE2635573
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown